# SDR UIEA2023060500569

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 88,746 hours, 15,255 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Part number: 65B15034U24
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 1480 RH LONGERON EXTENSION FTG FOUND CRACKED( STA 1480 RH LONGERON EXTENSION FTG P/N: 65B15034U24 REPLACED AND INSTALLED IAW EO 4453A818 PART 4. NO FURTHER DEFECTS NOTED )
